MathSciNet Relay Station
MathSciNet bibliographic data
MR348790 58E05
Braess, Dietrich Morse-Theorie für berandete Mannigfaltigkeiten. (German) Math. Ann. 208 (1974), 133–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement